# SDR REXA2022052701016

- Difficulty date: April 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: CC670340942
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H HALF OF FS280 BEAM CORRODED BEYOND LIMITS.	REMOVED UNSERVICEABLE BEAM P/N CC670-34094-2, LOCATED, DRILLED, AND INSTALLED SERVICEABLE BEAM P/N CC670-34094-2 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-10-001-001-A01, AND 51-42-21-001-001-A01
